Search published articles

Showing 1 results for Ghaemi

M.b Ghaemi , P. Spain ,
Volume 18, Issue 1 (International Journal of Engineering 2007)

Abstract: In this paper, we exhibit new conditions for the sum of two commuting AC-operators to be again an AC-operator. In particular, this is satisfied on Hilbert space when one of them is a scalar-type spectral operator.


Page 1 from 1     

© 2020 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb